Volume 8, Issue 2
Bivariate Polynomial Natural Spline Interpolation to Scattered Data

Yue-sheng Li & Lv-tai Guan

DOI:

J. Comp. Math., 8 (1990), pp. 135-146

Published online: 1990-08

Preview Full PDF 23 969
Export citation
  • Abstract

By means of the theory of spline interpolation in Hilbert spaces, the bivariate polynomial natural spline interpolation to scattered data is constructed. The method can easily be carried out on a computer, and parallelly generalized to high dimensional cases as well. The results can be used for numerical intergration in higher dimensions and numerical solution of partial differential equations, and so on.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-135, author = {}, title = {Bivariate Polynomial Natural Spline Interpolation to Scattered Data}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {2}, pages = {135--146}, abstract = { By means of the theory of spline interpolation in Hilbert spaces, the bivariate polynomial natural spline interpolation to scattered data is constructed. The method can easily be carried out on a computer, and parallelly generalized to high dimensional cases as well. The results can be used for numerical intergration in higher dimensions and numerical solution of partial differential equations, and so on. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9427.html} }
TY - JOUR T1 - Bivariate Polynomial Natural Spline Interpolation to Scattered Data JO - Journal of Computational Mathematics VL - 2 SP - 135 EP - 146 PY - 1990 DA - 1990/08 SN - 8 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9427.html KW - AB - By means of the theory of spline interpolation in Hilbert spaces, the bivariate polynomial natural spline interpolation to scattered data is constructed. The method can easily be carried out on a computer, and parallelly generalized to high dimensional cases as well. The results can be used for numerical intergration in higher dimensions and numerical solution of partial differential equations, and so on.
Yue-sheng Li & Lv-tai Guan. (1970). Bivariate Polynomial Natural Spline Interpolation to Scattered Data. Journal of Computational Mathematics. 8 (2). 135-146. doi:
Copy to clipboard
The citation has been copied to your clipboard